# SDR AALA20110502DFW01

- Difficulty date: May 2, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N9304C
- Make and model: Doug DC-9-83
- Aircraft serial: 49530
- Aircraft time: 65,996 hours, 32,992 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 2829001013
- Condition: Malfunctioned
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED AIRCRAFT WOULD NOT PRESSURIZE ON PRIMARY SYSTEM.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE.  REPLACED OUTFLOW VALVE ACTUATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
